RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 119(161), Number 2(10), Pages 233–247 (Mi msb2846)  

This article is cited in 3 scientific papers (total in 3 papers)

Functional moduli of singularities of convex hulls of manifolds of codimensions 1 and 2

V. D. Sedykh


Abstract: In this paper we study singularities of convex hulls of smooth submanifolds of an affine space whose codimension is not greater than two. We prove that in spaces of dimension five or higher some of these singularities have functional moduli with respect to the group of diffeomorphisms of the ambient space that cannot be removed by small deformations of the manifold.
Bibliography: 2 titles.

Full text: PDF file (913 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 47:1, 223–236

Bibliographic databases:

UDC: 513.7+517.5
MSC: Primary 32B15; Secondary 32B30, 32C40
Received: 01.07.1981

Citation: V. D. Sedykh, “Functional moduli of singularities of convex hulls of manifolds of codimensions 1 and 2”, Mat. Sb. (N.S.), 119(161):2(10) (1982), 233–247; Math. USSR-Sb., 47:1 (1984), 223–236

Citation in format AMSBIB
\Bibitem{Sed82}
\by V.~D.~Sedykh
\paper Functional moduli of singularities of convex hulls of manifolds of codimensions~1 and~2
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 119(161)
\issue 2(10)
\pages 233--247
\mathnet{http://mi.mathnet.ru/msb2846}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=675195}
\zmath{https://zbmath.org/?q=an:0521.58008|0509.58005}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 47
\issue 1
\pages 223--236
\crossref{https://doi.org/10.1070/SM1984v047n01ABEH002639}


Linking options:
  • http://mi.mathnet.ru/eng/msb2846
  • http://mi.mathnet.ru/eng/msb/v161/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Sedykh, “Stabilization of singularities of convex hulls”, Math. USSR-Sb., 63:2 (1989), 499–505  mathnet  crossref  mathscinet  zmath
    2. Aicardi F., “On the Classification of Singularities in Thermodynamics”, Physica D, 158:1-4 (2001), 175–196  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Russian Math. Surveys, 67:2 (2012), 255–280  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:220
    Full text:63
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019